# SDR 2005FA0001112

- Difficulty date: July 21, 2005
- Submitted: August 10, 2005
- Operation: General aviation
- Aircraft: N5VA
- Make and model: Cessna U206F
- Aircraft serial: U20603223
- Engine: Cont IO520*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 5,757 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC WAS UNDERGOING AN EXTENSIVE AVIONICS UPGRADE INSTALLATION AND DURING ANTENNA INSTALLATIONS, TECH NOTICED CORROSION UNDER FACTORY INSTALED DAMPENING/INSULATION MATERIAL.  CORROSION WAS TO LOWER FUSELAGE SKINS UNDER THIS MATERIAL.  THE CORROSION WAS FOUND UNDER THE PIECES FOUND COMING LOOSE.  INTACT PIECES DID NOT SEEM CORRODED UNDERNEATH.  CLEANED CORROSION AND MINOR PITTING, TREATED AND PRIMERED AREAS AFTER REMOVING MATERIAL.  SUGGEST CLOSE INSPECTION THIS AREA, ALL AIRCRAFT.  PROBLEM MORE THAN LIKELY CAUSED BY AGE AND MOISTURE ACCUMULATION.  FSDO THINKS IT MAY BE GLUE USED.  (K)
